# SDR SIMA973431

- Difficulty date: December 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N427MQ
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 091
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: NSA93323503
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - FLT 4169 - EMERGENCY LIGHTS ON FLOOR OUT, AFT CABIN.  RAI'D LIGHT BULBS (3) AFT SECTION AND RESOLDERED WIRES.  OPS CHECKED GOOD.  A/C RETURNED TO SERVICE.  (M)
